It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 54 for birth control stomach problems. (0.031 seconds)


... I also wanted to go on Birth control because Me and My boyfriend, well you know. I don't want a baby any time soon. ... (1 replies)
... I've been taking Desogen since April. It's my first time taking birth control for more than a month, and I thought it was going really well. But back in the middle of July, I started getting really bad heartburn. ... (2 replies)
... I totally understand what you mean. I've tried a total of three birth controls but you know what? ... (3 replies)

... mill period symptoms so I didn't make a big deal out of it. I drink plenty water and tried to eat my usual portions of food but I couldn't which was strange. My stomach would ache in a noxious way but I never threw up. The next problem I started having was frequent fevers getting up to 99. ... (1 replies)
... So yeah, I really do not recommend this form of birth control. It has caused me numerous other health problems besides the ones that I mentioned. ... (2 replies)
... xium. I just don't feel comfortable taking these pills if they are making me feel like my heart is cramping. I was thinking about just completely stopping taking birth control pills since these pills seem to be my only option. Anyone have similar stories or advice? ... (6 replies)
Best birth control
Jul 13, 2005
... i`m a very pill sensitive person meaning if theres a chance of it causing stomach problems i usually get them, but surprisingly ortho try-cyclen lo hasnt cause any bad nausea, and it has very few side effects so i would recommend it (10 replies)
... bowel problems for the week before I come on. So ideally I'd like to have no periods at all! Is this bad for you? ... (2 replies)
... Hi I've been on birth control pills since i was 15, and I'm now 21. I first used Aleese . About a year ago I started having stomach problems, getting sick... so my doc thought i needed stronger birth control. I'm now on TriCyclen. The problems were still there so I tried the Depo shot. ... (2 replies)
... I've been on birth control for two weeks, and for about the past week, I've been waking up nautious. ... (4 replies)
... etite issues and felt nausea randomly so i dont know if its the pill. And i just keep losing weight. I constantly feel like i just drank a gallon of water and my stomach sloshes around constantly after just a snack. I cry because i want to be able to eat and feel good after. ... (0 replies)
... w months ago I was put on reclipsen due to insurance issues. No side effects had happened yet but as the first month progressed I began to get horrible, horrible stomach aches and stomach cramps that would wake me up in the morning. ... (0 replies)
... However it definitely gets worse after eating. Have you found that certain foods make your stomach act up worse? ... (6 replies)
... Yes! I have been having IBS symptoms since being on Yasmin. Gassy stomach, sensitive stomach and chest pains too which scare me half to death every time but it's almost certainly acid reflux as it coincides with the gas and digestive problems. ... (6 replies)
... Cyclen for YEARS... at least 7.5 years and have never experienced the problems I'm having with this generic brand. ... (6 replies)
... e much worse, unless her body is just still getting used to the pill. If the cramps continue, I'd switch pills! My pill, Yasmin, is meant to HELP with cramps and stomach aches and it definitely does for me. I don't get cramps at all most of the time. ... (3 replies)
... s right in my stomach proper, others lower, sometimes on my flanks, and sometimes all over. ... (3 replies)
... I have recently had mirena inserted because they said it was a good way to control my endometriosis. They said the drugs would not affect me as they don't enter the bloodstream and only have a local effect. ... (8 replies)
... Hey I also had some problems, but not throwing up... I had some problems with my stomach and went to the toilet if you know what I mean. ... (3 replies)
... It all depends on the pill you're taking. I've been on OTC Lo for over a year and it's been working pretty well for me. -I didn't get any negative side-effects at all... no nausea, weight gain, vomiting, etcetc. It didn't affect me that way at all. -As far as feeling different goes, it really depends on what you mean by "different"? I didn't feel any different in any way.... (2 replies)


Associated Tags: acid reflux, birth conrol, birth control, birth control issues, birthcontrol, depo provera, fevers, generic brand, gerd, heartburn, menstral, menstral cycle, sick

Pages: 1 2 3

All times are GMT -7. The time now is 07:58 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!